# SDR AU990989

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 207A
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 1250317
- Condition: Broken
- Location: Engine Control
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) THROTTLE CABLE AND MIXTURE CONTROL CABLE SUPPORT BRACKET BROKEN IN THE AREA OF THE ATTACHMENT BOLT TO  THE INTAKE RISER.
